# SDR 00FDEA00623

- Difficulty date: September 5, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N219
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: HFAB53SK009
- Condition: Corroded
- Location: Aux Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AUX FUEL TANK, UPPER SKIN OF AFT SECTION CORRODED AT AFT LT CORNER.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 51-30-2, DWG 65-80689 AND EA 7-5320-45888.
